# SDR AALA202209016787

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 44,722 hours, 16,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE 2R MESSAGE ON FLIGHT ATTENDANT PANEL WITH DOOR AND SLIDE PRESSURE NORMAL. MAINTENANCE SERVICED 2R DOOR DAMPER CYLINDER PER AMM 52-10-00.
